Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Burning sensation in stomach followed by feeling of lump in throat, no relief with vomiting. Possible causes?

hat coul d be the re aso n for bu rn in g se n sa tio n in I recently have experienced a feeling of having a lump in my throat . It has even caused me to vomit very bad but the feeling still appears to stay after vomiting . My stomach has had a burning sinsation a few days prior to this happening. Dr. Sreenivas, ENT Specialist 181 Answers since Oct 2011 Answered: Tue, 13 Mar 2012 Current rating hi Questions answered (last week) My Dashboard Services Doctors Public Forum Drypers Malaysia WWW.WWWW.WW m y Join Our Community For Info & Tips On Pregnancy & Baby Care.
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
you are having gastritis(burning in stomach) and acid in stomach regurgizes to ur food tube upto lower part of throat and you feel a lump because it has burned your lower throat ....below that part you cant you need omeprazole and domperidone to relievtake care
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor